Alert archive / Montana / High Wind Watches in 2011
High Wind Watch 6, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind watch at Feb 2, 2011, 2:24 PM MST. It took effect at Feb 3, 2011, 5:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 2, 2011, 2:24 PM MST (21:24 UTC)
- In effect from
- Feb 3, 2011, 5:00 AM MST
- Expired
- Feb 3, 2011, 4:44 AM MST
- In force
- Issued by
- NWS Great Falls, MT
The text
As transmitted, in the capitals the NWS used until 2016.
296 WWUS75 KTFX 022124 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 224 PM MST WED FEB 2 2011 MTZ055-030500- /O.NEW.KTFX.AS.Y.0002.110202T2124Z-110204T0000Z/ GALLATIN- INCLUDING THE FOLLOWING LOCATIONS...TARGHEE PASS... WEST YELLOWSTONE 224 PM MST WED FEB 2 2011 ...AIR STAGNATION ADVISORY IN EFFECT UNTIL 5 PM MST THURSDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED AN AIR STAGNATION ADVISORY...WHICH IS IN EFFECT UNTIL 5 PM MST THURSDAY. * THE MONTANA DEPARTMENT OF ENVIRONMENTAL QUALITY HAS DECLARED A WARNING LEVEL AIR STAGNATION ADVISORY FOR THE CITY OF WEST YELLOWSTONE. * A WARNING LEVEL AIR STAGNATION ADVISORY MEANS DISPERSION CONDITIONS ARE POOR AND NOT EXPECTED TO IMPROVE MUCH...AND THAT PARTICULATES HAVE BEEN TRENDING UP...AND THAT AN EXCEEDANCE OF THE 24 HOUR NAAQS HAS ALREADY OCCURRED OR WILL OCCUR. * PARTICULATE LEVELS IN WEST YELLOWSTONE ARE UNHEALTHY. * WHEN AIR QUALITY LEVELS ARE AT UNHEALTHY LEVELS...MDEQ RECOMMENDS THAT PEOPLE WITH RESPIRATORY OR HEART DISEASE...THE ELDERLY...AND CHILDREN SHOULD AVOID PROLONGED EXERTION...EVERYONE ELSE SHOULD LIMIT PROLONGED EXERTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... AN AIR STAGNATION ADVISORY INDICATES THAT DUE TO LIMITED MOVEMENT OF AN AIRMASS ACROSS THE ADVISORY AREA...POLLUTION WILL INCREASE TO DANGEROUS LEVELS. PERSONS WITH RESPIRATORY ILLNESS SHOULD FOLLOW THEIR PHYSICIANS ADVICE FOR DEALING WITH HIGH LEVELS OF AIR POLLUTION. && $$ MTZ009-010-048-030500- /O.NEW.KTFX.HW.A.0006.110203T1200Z-110205T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...CHOTEAU 224 PM MST WED FEB 2 2011 ...HIGH WIND WATCH IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON. * TIMING AND MAIN IMPACT: A PROLONGED PERIOD OF STRONG WINDS ARE POSSIBLE OVER THE ROCKY MOUNTAIN FRONT AND IN THE CUT BANK AREA BEGINNING LATE TONIGHT AND CONTINUING THROUGH FRIDAY AFTERNOON. * WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS UP TO 60 MPH ARE POSSIBLE. * OTHER IMPACTS: THE STRONG WINDS COULD PRODUCE AREAS OF BLOWING AND SIGNIFICANT DRIFTING SNOW. THE BLOWING SNOW COULD REDUCE VISIBILITIES AT TIMES. * LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING AND MARIAS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
4 follow-up statements
872 WWUS75 KTFX 022225 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 325 PM MST WED FEB 2 2011 MTZ055-022330- /O.CAN.KTFX.AS.Y.0002.000000T0000Z-110204T0000Z/ GALLATIN- INCLUDING THE FOLLOWING LOCATIONS...TARGHEE PASS... WEST YELLOWSTONE 325 PM MST WED FEB 2 2011 ...AIR STAGNATION ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE AIR STAGNATION ADVISORY. THE AIR QUALITY HAS IMPROVED IN THE WEST YELLOWSTONE AREA. THUS THE AIR STAGNATION ADVISORY HAS BEEN CANCELLED. $$ MTZ009-010-048-030500- /O.CON.KTFX.HW.A.0006.110203T1200Z-110205T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...CHOTEAU 325 PM MST WED FEB 2 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH FRIDAY AFTERNOON. * TIMING AND MAIN IMPACT: A PROLONGED PERIOD OF STRONG WINDS ARE POSSIBLE OVER THE ROCKY MOUNTAIN FRONT AND IN THE CUT BANK AREA BEGINNING LATE TONIGHT AND CONTINUING THROUGH FRIDAY AFTERNOON. * WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS UP TO 60 MPH ARE POSSIBLE. * OTHER IMPACTS: THE STRONG WINDS COULD PRODUCE AREAS OF BLOWING AND SIGNIFICANT DRIFTING SNOW. THE BLOWING SNOW COULD REDUCE VISIBILITIES AT TIMES. * LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU...BROWNING... MARIAS PASS...LOGAN PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
313 WWUS75 KTFX 030445 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 945 PM MST WED FEB 2 2011 MTZ009-010-048-031200- /O.CON.KTFX.HW.A.0006.110203T1200Z-110205T0000Z/ NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER- SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS...CUT BANK...CHOTEAU 945 PM MST WED FEB 2 2011 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 5 AM MST THURSDAY THROUGH FRIDAY AFTERNOON... A HIGH WIND WATCH REMAINS IN EFFECT FROM 5 AM MST THURSDAY THROUGH FRIDAY AFTERNOON. * TIMING AND MAIN IMPACT: A PROLONGED PERIOD OF STRONG WINDS ARE POSSIBLE OVER THE ROCKY MOUNTAIN FRONT AND IN THE CUT BANK AREA BEGINNING THURSDAY MORNING AND CONTINUING THROUGH FRIDAY AFTERNOON. THE STRONG WINDS ARE EXPECTED TO DEVELOP AROUND DAYBREAK THURSDAY MORNING OVER THE ROCKY MOUNTAIN FRONT...AND THEN SPREAD EASTWARD OUT OVER THE PLAINS INTO THE CUT BANK AREA BY NOON TIME THURSDAY. THE WIND SPEEDS SHOULD DIMINISH A BIT IN INTENSITY OVERNIGHT ON THURSDAY...BUT INCREASE ONCE AGAIN TO STRONG WINDS ON FRIDAY MORNING. * WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS UP TO 60 MPH ARE POSSIBLE. * OTHER IMPACTS: THE STRONG WINDS COULD PRODUCE AREAS OF BLOWING SNOW...ALONG WITH SIGNIFICANT DRIFTING OF THE SNOW. THE BLOWING SNOW COULD REDUCE VISIBILITIES AT TIMES. * LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU AND BROWNING...ALONG WITH LOCATIONS ALONG HIGHWAY 2 FROM CUT BANK TO MARIAS PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
012 WWUS75 KTFX 031139 NPWTFX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GREAT FALLS MT 439 AM MST THU FEB 3 2011 MTZ009-031900- /O.UPG.KTFX.HW.A.0006.110203T1200Z-110205T0000Z/ /O.NEW.KTFX.HW.W.0010.110203T1200Z-110205T0300Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS 439 AM MST THU FEB 3 2011 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM MST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING AND MAIN IMPACT: A PROLONGED PERIOD OF STRONG WINDS WILL BEGIN THIS MORNING AND CONTINUE THROUGH EARLY FRIDAY EVENING. WIND SPEEDS MAY DIMINISH SOMEWHAT IN INTENSITY FOR A PERIOD LATE TONIGHT...BUT WILL INCREASE ONCE AGAIN ON FRIDAY. * WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS UP TO 65 MPH. ISOLATED GUSTS UP TO 75 MPH ARE POSSIBLE. * OTHER IMPACTS: THE STRONG WINDS COULD PRODUCE AREAS OF BLOWING SNOW...ALONG WITH SIGNIFICANT DRIFTING OF THE SNOW. THE BLOWING SNOW COULD REDUCE VISIBILITIES AT TIMES. * LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS...LOGAN PASS PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ010-048-031900- /O.UPG.KTFX.HW.A.0006.110203T1200Z-110205T0000Z/ /O.NEW.KTFX.HW.W.0010.110203T1900Z-110205T0300Z/ EASTERN GLACIER-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...CHOTEAU 439 AM MST THU FEB 3 2011 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 8 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING AND MAIN IMPACT: A PROLONGED PERIOD OF STRONG WINDS WILL BEGIN THIS AFTERNOON AND CONTINUE THROUGH EARLY FRIDAY EVENING. WIND SPEEDS MAY DIMINISH SOMEWHAT IN INTENSITY FOR A PERIOD LATE TONIGHT...BUT WILL INCREASE AGAIN ON FRIDAY. * WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS UP TO 60 MPH. * OTHER IMPACTS: THE STRONG WINDS COULD PRODUCE AREAS OF BLOWING SNOW...ALONG WITH SIGNIFICANT DRIFTING OF THE SNOW. THE BLOWING SNOW COULD REDUCE VISIBILITIES AT TIMES. * LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
416 WWUS75 KTFX 031145 CCA NPWTFX URGENT - WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE GREAT FALLS MT 444 AM MST THU FEB 3 2011 MTZ009-031915- /O.UPG.KTFX.HW.A.0006.110203T1200Z-110205T0000Z/ /O.COR.KTFX.HW.W.0010.110203T1200Z-110205T0300Z/ NORTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...BROWNING...MARIAS PASS... LOGAN PASS 444 AM MST THU FEB 3 2011 ...HIGH WIND WARNING IN EFFECT UNTIL 8 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 8 PM MST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING AND MAIN IMPACT: A PROLONGED PERIOD OF STRONG WINDS WILL BEGIN THIS MORNING AND CONTINUE THROUGH EARLY FRIDAY EVENING. WIND SPEEDS MAY DIMINISH SOMEWHAT IN INTENSITY FOR A PERIOD LATE TONIGHT...BUT WILL INCREASE ONCE AGAIN ON FRIDAY. * WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS UP TO 65 MPH. ISOLATED GUSTS UP TO 75 MPH ARE POSSIBLE. * OTHER IMPACTS: THE STRONG WINDS COULD PRODUCE AREAS OF BLOWING SNOW...ALONG WITH SIGNIFICANT DRIFTING OF THE SNOW. THE BLOWING SNOW COULD REDUCE VISIBILITIES AT TIMES. * LOCATIONS AFFECTED INCLUDE: BROWNING...MARIAS PASS...LOGAN PASS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ MTZ010-048-031915- /O.UPG.KTFX.HW.A.0006.110203T1200Z-110205T0000Z/ /O.COR.KTFX.HW.W.0010.110203T1900Z-110205T0300Z/ EASTERN GLACIER-SOUTHERN ROCKY MOUNTAIN FRONT- INCLUDING THE FOLLOWING LOCATIONS...CUT BANK...CHOTEAU 444 AM MST THU FEB 3 2011 ...HIGH WIND WARNING IN EFFECT FROM NOON TODAY TO 8 PM MST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MST FRIDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * TIMING AND MAIN IMPACT: A PROLONGED PERIOD OF STRONG WINDS WILL BEGIN THIS AFTERNOON AND CONTINUE THROUGH EARLY FRIDAY EVENING. WIND SPEEDS MAY DIMINISH SOMEWHAT IN INTENSITY FOR A PERIOD LATE TONIGHT...BUT WILL INCREASE AGAIN ON FRIDAY. * WINDS: SUSTAINED WEST WINDS OF 35 TO 45 MPH...WITH GUSTS UP TO 60 MPH. * OTHER IMPACTS: THE STRONG WINDS COULD PRODUCE AREAS OF BLOWING SNOW...ALONG WITH SIGNIFICANT DRIFTING OF THE SNOW. THE BLOWING SNOW COULD REDUCE VISIBILITIES AT TIMES. * LOCATIONS AFFECTED INCLUDE: CUT BANK...CHOTEAU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind watch went out at Feb 2, 10:20 AM MST, 4 hours 4 minutes earlier.
Area forecast discussion, Feb 2, 10:20 AM MST, 4 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREAT FALLS MT 1020 AM MST WED FEB 2 2011 AVIATION SECTION UPDATED .UPDATE... TODAY...UPPER LEVEL HIGH PRESSURE WILL KEEP THE AIRMASS DRY WHILE AT LOWER LEVELS...A STRONG SURFACE PRESSURE GRADIENT WILL KEEP BREEZY SOUTHWEST FLOW ACROSS THE PLAINS. CURRENT WIND CHILL ADVISORY CONTINUES AND WILL HOLD OFF ANY UPDATES UNTIL 18Z. ZELZER && .AVIATION... UPDATED 1720Z. HIGH PRESSURE ALOFT AND AT THE SURFACE WILL CONTINUE TO PROVIDE DRY AND STABLE CONDITIONS. SURFACE WINDS WILL BE GUSTY ALONG THE EAST SLOPES OF THE ROCKY MOUNTAINS AND MAY CAUSE AREAS OF BLOWING SNOW. WINDS WILL ALSO BE GUSTING TO 25 TO 30 KTS DURING DAYTIME HOURS VCNTY KGTF. VFR CONDITIONS PREVAIL WITH INTERMITTENT PERIODS OF MVFR VSBYS POSSIBLE ALONG THE ROCKY MOUNTAIN FRONT DUE TO BLOWING SNOW. WARANAUSKAS && .PREV DISCUSSION... /ISSUED 450 AM MST WED FEB 2 2011/ VERY LITTLE ADDITIONAL EROSION OF THE COLD AIRMASS IN PLACE OVER THE REGION OCCURRED OVERNIGHT WITH SUBZERO TEMPS STILL WELL ENTRENCHED OVER MUCH OF THE FORECAST AREA WITH THE EXCEPTION BEING AREAS ALONG THE IMMEDIATE EAST SLOPES OF THE ROCKIES...EXTENDING ABOUT AS FAR EAST AS I-15 AS OF EARLY THIS MORNING...WHERE SW WINDS HAVE MODERATED TEMPERATURES TO 5-15 ABOVE ZERO. A GRADUAL EROSION/MODERATION OF THE COLD AIRMASS CONTINUES THROUGH TODAY AND TONIGHT AS AN UPPER LEVEL RIDGE AND ITS ASSOCIATED WARMING ALOFT PROGRESSIVELY BUILDS INTO THE REGION FROM THE NW. WHILE WINDS ARE GENERALLY LIGHT IN MOST AREAS THAT ARE IN THE VERY COLD AIRMASS...THERE ARE SOME EXCEPTIONS WHERE ENHANCED WINDS ARE CREATING VERY LOW WIND CHILL VALUES THIS MORNING...MAINLY ALONG THE HI-LINE...AND WITH INCREASING WINDS TODAY...AT LEAST A BRIEF PERIOD OF LOWER WIND CHILL VALUES WILL BE POSSIBLE IN THESE AREAS WHERE A WIND CHILL ADVISORY IS IN EFFECT THROUGH THIS MORNING. WINDS GRADUALLY INCREASE AND SPREAD EAST ACROSS NORTH CENTRAL MT THROUGH THE NEXT 24HRS AS FLOW ALOFT INCREASES AND THE TIGHT PRESSURE GRADIENT ALONG THE EAST SLOPES SPREADS OUT ACROSS THE NORTH CENTRAL PLAINS. DRY CONDITIONS WILL PREVAIL UNDER THE UPPER RIDGE THROUGH THURSDAY BEFORE WEAK SHORTWAVE ENERGY RIDING OVER THE UPPER RIDGE BEGINS TO BREAK DOWN THE RIDGE THURSDAY NIGHT...WITH STRONGER ENERGY DROPPING SE THROUGH THE FORECAST AREA ON FRIDAY. WINDY CONDITIONS DEVELOP ACROSS MUCH OF NORTH CENTRAL MT THURSDAY NIGHT INTO FRIDAY WITH INCREASING MOISTURE IN NW FLOW BRINGING A BETTER CHANCE OF PRECIPITATION TO THE MTNS BY THURSDAY NIGHT WITH DOWNSLOPE WINDS LIMITING PRECIP PROBABILITY OVER THE PLAINS TO SLIGHT CHANCES. HOENISCH FRIDAY NIGHT THROUGH WEDNESDAY...MEDIUM RANGE MODELS CONTINUE TO SHOW SOME CONSISTENCY WITH THEIR SOLUTIONS. THE PERIOD BEGINS WITH A STRONG RIDGE OVER THE EASTERN PACIFIC AND NORTHWEST FLOW ALOFT OVER THE AREA...ALLOWING MOISTURE TO CONTINUE TO MOVE ACROSS THE AREA. SHORT WAVE ENERGY EMBEDDED WITHIN THE FLOW ALOFT SATURDAY WILL BRING A MIX OF RAIN AND SNOW TO THE AREA SATURDAY WITH THE PRECIPITATION CHANGING OVER TO ALL SNOW AND INCREASING IN INTENSITY AND AREAL COVERAGE SATURDAY NIGHT THROUGH SUNDAY MORNING. COLDER AIR MOVES IN SUNDAY AND SCATTERED LIGHT SNOW WILL CONTINUE SUNDAY AFTERNOON. SURFACE HIGH PRESSURE WILL BUILD SOUTH OUT OF CANADA SUNDAY. BY MONDAY MORNING THE GFS HAS THE SURFACE HIGH CENTERED NEAR BUTTE WHILE THE EUROPEAN MODEL HAS THE HIGH CENTER NEAR GLASGOW. HAVE LOWERED MONDAY'S LOW TEMPERATURE BUT MAY NOT BE COLD ENOUGH...DEPENDING ON THE SURFACE LOW POSITION. NORTHWEST FLOW ALOFT CONTINUES TUESDAY AND WEDNESDAY WITH ISOLATED LIGHT SNOW PERSISTING. TEMPERATURES WILL BE ABOVE SEASONAL AVERAGES TO START THE PERIOD BUT READINGS WILL BE WELL BELOW SEASONAL AVERAGES SUNDAY AND MONDAY. TEMPERATURES WILL BEGIN A SLOW WARM-UP TUESDAY AND WEDNESDAY WITH READINGS APPROACHING SEASONAL AVERAGES. && .PRELIMINARY POINT TEMPS/POPS... GTF 30 21 41 26 / 0 0 0 10 CTB 35 23 42 27 / 0 0 0 10 HLN 16 7 32 26 / 0 0 0 10 BZN 15 5 32 25 / 0 0 0 20 WEY 15 -13 23 1 / 0 0 10 50 DLN 20 11 35 25 / 0 0 0 10 HVR 19 16 32 22 / 0 0 0 10 LWT 29 19 40 25 / 0 0 0 10 && .TFX WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY UNTIL 11 AM MST THIS MORNING BLAINE... CHOUTEAU...EASTERN GLACIER...EASTERN PONDERA...HILL...LIBERTY... TOOLE. && WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Feb 2, 11:13 AM MST, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREAT FALLS MT 1113 AM MST WED FEB 2 2011 MTZ008-010>015-044>047-049>055-031815- BEAVERHEAD-EASTERN GLACIER-HILL-CASCADE-CHOUTEAU- CENTRAL AND SOUTHERN LEWIS AND CLARK-MADISON-TOOLE-LIBERTY- EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS- JEFFERSON-BROADWATER-MEAGHER-GALLATIN- 1113 AM MST WED FEB 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TODAY IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SERIES OF DISTURBANCES IN A MOIST AND UNSETTLED NORTHWESTERLY FLOW ALOFT WILL BRING INCREASING CHANCES FOR ACCUMULATING SNOWFALL. IN ADDITION...ANOTHER COLD ARCTIC AIRMASS LOOKS TO SURGE SOUTH INTO THE REGION SUNDAY AND MONDAY...POSSIBLY BRINGING ANOTHER PERIOD OF SUBZERO TEMPERATURES TO THE REGION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MTZ009-048-031815- NORTHERN ROCKY MOUNTAIN FRONT-SOUTHERN ROCKY MOUNTAIN FRONT- 1113 AM MST WED FEB 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL MONTANA. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG AND GUSTY WINDS WILL CAUSE AREAS OF BLOWING SNOW AND AREAS OF RESTRICTED VISIBILITY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A SERIES OF DISTURBANCES IN A MOIST AND UNSETTLED NORTHWESTERLY FLOW ALOFT WILL BRING INCREASING CHANCES FOR FOR ACCUMULATING SNOWFALL. IN ADDITION...ANOTHER COLD ARCTIC AIRMASS LOOKS TO SURGE SOUTH INTO THE REGION SUNDAY AND MONDAY...POSSIBLY BRINGING ANOTHER PERIOD OF SUBZERO TEMPERATURES TO THE REGION. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 2:24 PM MST | Air Stagnation Advisory | TFX | 61 min |
Nearby
High Wind Watches in Montana, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.